Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A generalization of the transfer map in the cohomology of groups


Author: Leonard Evens
Journal: Trans. Amer. Math. Soc. 108 (1963), 54-65
MSC: Primary 18.10
MathSciNet review: 0153725
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.10

Retrieve articles in all journals with MSC: 18.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0153725-1
Article copyright: © Copyright 1963 American Mathematical Society